# SDR CA060331004

- Difficulty date: March 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: CH481101
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON RECEIPT OF NEW OIL FILTER, THREADS WERE FOUND TO BE GALLED. (TC NR 20060331004)
